MAUDE Adverse Event Report: ABBOTT CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)

ABBOTT CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Model Number DM3500
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, it was not possible to interrogate the device using bluetooth (ble) telemetry.No intervention has been performed.The patient is stable with no consequences.
 
Event or Problem Description
Additional information was received that a revision procedure was performed.The device was explanted and replaced to resolve the event.
 
Event or Problem Description
Additional information was received that the device was not replaced and only explanted.
 
Additional Manufacturer Narrative
The reported event of noble telemetry was confirmed.The device was unable to establish telemetry upon receipt.Device was cut open, which revealed device battery voltage was at end of life (eol) level.Hybrid current was monitored when powered with an external supply, and no high current drain was noted.A longevity calculation was performed and found the battery depletion was premature.Further analysis performed on the battery by manufacturer found no anomaly.The reported events and battery depletion are consistent with a latch-up condition on the hybrid circuitry.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
CONFIRM
Common Device Name
RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22963835
Report Number2017865-2025-98498
Device Sequence Number9007293
Product Code MXC
UDI-Device Identifier05415067027320
UDI-Public(01)05415067027320(10)P000207213(17)260125
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K163407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2026
Device Model NumberDM3500
Device Lot NumberP000207213
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/08/2025
10/20/2025
Not provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/15/2025
10/28/2025
05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown